Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    34
  • comments
    11
  • views
    11963

3 Months Post Accutane

espoirvertrauen

531 views

Hello! It has been quite a while since I posted, but I have now been done with my course for about three months. Towards the end of my course I developed a weird rash (like tiny red dots) all over my chest and back, and luckily it has almost completely disappeared. I think it was related to my skin being super dry, because it's steadily improved as my skin has gotten more and more moisture. My skin is still very clear and although I have gotten a few small pimples, they are literally tiny and go away in a day. All of my side effects have also gone away (dry lips/ eyes/ skin, joint pain, redness)! My scars have not improved too much, but my skin always takes a long time to heal, so I'm not overly worried. I definitely have a few indented scars from large cysts which I know are permanent, but I also have a handful of red marks that are slowly fading away.

I don't have much else to report, but will definitely check back in from time to time to update.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×